# SDR AWXA9500766

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT NR 067 - ON WALK AROUND INSPECTION, FOUND A 2.375 INCH CRACK IN FUSELAGE SKIN, AT STATION 947 STRINGER 18L.  REPAIRED IAW SRM 53-30-03, FIGURE 6.  (M)
